Publikationen von Prof. Dr. Peter Eichelsbacher
Fakultäten der RUB » Fakultät für Mathematik » Lehrstühle » Arbeitsgruppe Stochastik/Didaktik

Diplomarbeit, Dissertation, Habilitation

  • Eichelsbacher, P.; Löwe, M.:  Große Abweichungen und das Variationsprinzip; Diplomarbeit, Universität Bielefeld, (1989).

  • Eichelsbacher, P.:  Varadhans Prinzip großer Abweichungen für spezielle Statistik-Klassen; Dissertation, Universität Bielefeld, (1992).

  • Eichelsbacher, P.:  Moderate deviations, mean-field Gibbs measures and impulse control; Habilitationsschrift, Universität Bielefeld, (Juli 2000).

Preprints

  • Eichelsbacher, P.; Knichel, L.: Fine asymptotics for models with Gamma type moments, 2017 (Link)

  • Eichelsbacher, P.; Löwe, M.: Lindeberg's method for moderate deviations and random summation, 2017 (Link)

  • Eichelsbacher, P.; Credner K.: Large deviations for the largest eigenvalue of disordered bosons and disordered fermionic systems, 2015. (Link)



Arbeiten

2016

  • Eichelsbacher, P., Kriecherbauer, T., Schüler, K.: Precise deviations results for the maxima of some determinantal point processes, in Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 12 (2016), 093, 18 pages (Link)

2015

  • Eichelsbacher, P.; Thäle, Ch.: Malliavin-Stein method for Variance-Gamma approximation on Wiener space, in Electronic Journal of Probability. 29, article 123, 1-28, 2015. (Link)

  • Eichelsbacher,P.; Raic, M.; Schreiber, T.: Moderate deviations for stabilizing functionals in geometric probability, in Annales de l'Institut Henri Poicare, Probabilites et Statistiques., Vol. 51, No. 1, 89-128, 2015.(Link)

  • Eichelsbacher, P.; Martschink, B.: On rates of convergence in the Curie-Weiss-Potts model with an external field, in Annales de l'Institut Henri Poicare, Probabilites et Statistiques., Vol. 51, No. 1, 252-282, 2015.(Link)

2014

  • Eichelsbacher, P.; Martschink, B.: On rates of convergence for the overlap in the Hopfield model, in Münster Journal of Mathematics., Vol. 7, No.2, p. 731-752, 2014 (Link)

  • Eichelsbacher, P.; Thäle, C.: New Berry-Essen bounds for non-linear functionals of Poisson random measures, in Electronic Journal of Probability. 19, article 102, 1-25, 2014.(Link)

  • Eichelsbacher, P.; Martschink, B.: Rates of Convergence in the Blume–Emery–Griffiths Model, in Journal of Statistical Physics , Vol. 154, No. 6, pages 1483-1507, 2014. (SpringerLink)

  • Eichelsbacher, P.; Löwe, M.: 90 Jahre Lindeberg-Methode, in Mathematische Semesterberichte Band 61, Heft 1, 7-34, 2014. (SpringerLink)

2013

  • Döring, H.; Eichelsbacher, P.: Moderate deviations for the eigenvalue counting function of Wigner matrices, ALEA, Lat. Am. J. Probab. Math. Stat. Vol. 10 No. 1, 27-44 (2013) (arXiv:1104.0221)

2012

  • Döring, H.; Eichelsbacher, P.: Edge fluctuations of eigenvalues of Wigner matrices, High Dimensional Probability VI: the Banff volume (2012), to appear in Progress in Probability, Springer (arXiv:1203.2115).
  • Döring, H.; Eichelsbacher, P.: Moderate deviations for the determinant of Wigner matrices; Dedicated to Friedrich Götze on the occasion of his sixtieth birthday, to appear in Limit Theorems in Probability, Statistics and Number Theory, Springer Proceedings in Mathematics & Statistics, 2012. (PDF)
  • Döring, H.; Eichelsbacher, P.: Moderate deviations via cumulants, Journal of Theor. Probability, 2012, available here.

2011

  • Eichelsbacher, P.; Sommerauer, J.; Stolz, M.: Large deviations for disordered bosons and multiple orthogonal polynomial ensembles (arXiv:1102.0792), Journal of Mathematical Physics 52, 073510, (2011).

2010

  • Eichelsbacher, P.; Löwe, M.: Stein's method for dependent random variables occuring in statistical mechanics; Electronic Journal of Probability, Vol. 15, Paper no. 30, 962-988 (2010).

2009

  • Döring, H.; Eichelsbacher, P.: Moderate Deviations in a random graph and for the sprectrum of Bernoulli random matrices, Electronic Journal of Probability , Vol. 14, Paper 92, Pages: 2636-2656 (2009).
  • Eichelsbacher, P.; Sommerauer, J.: Fluctuations for traces of words in a multimatrix model, Electronic Communications in Probability , Vol 14, Pages 572-586 (2009).
  • Eichelsbacher, P.; Schreiber, T.: Process level moderate deviations for stabilizing functionals, ESAIM: Probability and Statistics, (2009).

2008

  • Eichelsbacher, P.; Reinert, G.: Stein's method for discrete Gibbs measures; Annals of applied probability , Vol. 18, No. 4, 1588-1618 (2008).
  • Baryshnikov, Y.; Eichelsbacher, P.; Schreiber, T.; Yukich, J.E.: Moderate deviations for some point measures in geometric probability; Annales de L'Institut Henri Poincare, Probability and Statistics, Vol. 44, No. 3, 422-446 (2008).
  • Eichelsbacher, P.; Stolz, M.: Large deviations for random matrix ensembles in mesoscopic physics; Markov processes and related fields, Vol. 14, No. 2, 207--232 (2008).
  • Eichelsbacher, P.; König, W.: Ordered random walks; Electronic journal of probability, Vol. 13, Paper 46, Pages: 1307-1336 (2008).

2007

  • Eichelsbacher, P.: Stochastische Algorithmen I; Stochastik in der Schule, Band 27, Heft 2, S. 29-34, (2007). (PDF | PS)

2005

  • Eichelsbacher, P.: Refined large deviations for von-Mises statistics, Theory of Probability and its Application Vol. 49, No.1, 139-148 (2005). (PDF | PS)

2004

  • Eichelsbacher, P.; Löwe, M.: Moderate deviations for the overlap parameter in the Hopfield model; Probability Theory and Related Fields Vol.130, 441-472 (2004). (PDF | PS)

2003

  • Eichelsbacher, P.; Zajic, T.:  Moderate deviations for mean field Gibbs measures; Bernoulli, Vol. 9, No. 1, 67-95 (2003).
  • Eichelsbacher, P.; Schmock, U.:  Rank-dependent Moderate Deviations of Products of Empirical Measures; Probability Theory and Related Fields, Vol. 126, No. 1, 61-90 (2003).
  • Eichelsbacher, P.; Löwe, M.: Moderate deviations for i.i.d. random variables; ESAIM, Probability and Statistics, Vol. 7, 209-218 (2003).
  • Eichelsbacher, P.; Löwe, M.: Moderate deviations for a class of mean-field models; Markov processes and related fields Vol.10, No.2, 345-366 (2003). (PDF | PS)
  • Eichelsbacher, P., Löwe, M.: Geduld und Zufall, Stochastik in der Schule, Band 23 , Heft 2, S.2-6, 2003.

2002

  • Eichelsbacher, P.; Ganesh, A.:  Moderate deviations for Bayes posteriors; Scandinavian Journal of statistics, Vol.29, No.1, 153-167 (2002).
  • Eichelsbacher, P.; Ganesh, A.:  Bayesian Inference for Markov chains; Journal of applied probability, Vol. 39, No. 1, 91-99 (2002).
  • Eichelsbacher, P.; Schmock, U.:  Large Deviations of Products of Empirical Measures in Strong Topologies and applications; Annales de L'Institut Henri Poincare, Probability and Statistics Vol.38, No.5, 779-797 (2002).
  • Eichelsbacher, P.:  Large deviations for partial sums U-processes in dependent cases; Theory of Probability and Its Applications Vol.45, no. 4, 569--588 (2002).
  • Eichelsbacher, P.: Mit RUNS den Zufall besser verstehen; Stochastik in der Schule, Band 22, Heft 1, S.2-8, 2002.
  • Eichelsbacher, P.: Eine Formel von de Moivre; Stochastik in der Schule, Band 22, Heft 1, S.8-12, 2002.

2001

  • Eichelsbacher, P.:  Moderate deviations for functional U-processes; Annales de L'Institut Henri Poincare, Probability and Statistics Vol.37, No.2, 245-273 (2001).
  • Eichelsbacher, P.: Eine Diskussion der Faustregel von Laplace; Stochastik in der Schule, Band 21, Heft 1, S.22-27, 2001.
  • Eichelsbacher, P.: Geometrie und Münzwurf: Das Modell zufälliger Graphen; Stochastik in der Schule, Band 21, Heft 3, S. 2-8, 2001.
  • Eichelsbacher, P.; Schmock, U.:  Large deviations of products of empirical measures of dependent random sequences in strong topologies; Markov Processes and Related Fields, Vol.7, No.3, 435-468 (2001).

2000

  • Eichelsbacher, P.; Worms, H.: Poisson-Approximation und Kopplung; Stochastik in der Schule, Band 20, Heft 1, S.42-47, 2000.
  • Eichelsbacher, P.:  Moderate deviations for degenerate U-processes; Stochastic processes and their applications, Vol.87, No.2, 255-279 (2000).

1999

  • Eichelsbacher, P.; Grunwald, M.:  Exponential tightness can fail in the strong topology; Probab. and Statist. Letters, Vol.41, 83-86 (1999).
  • Eichelsbacher, P.; Roos, M.:  Compound Poisson Approximation for dissociated random variables via Stein's method; Combinatorics, Probability and Computing, Vol.8, 335-346 (1999).
  • Eichelsbacher, P.: Wie genau ist die Tschebyschev-Ungleichung?; Mathematik in der Schule, Heft 5, 1999.
  • Eichelsbacher, P.:  Large deviations for extremes of U-processes; Probability and Mathematical statistics, Vol.19, 1-13 (1999).
  • Eichelsbacher, P.; O'Connell, N.: Sample path large deviations in finer topologies; Stochastics and Stochastics Reports, Vol.67, 231-254 (1999).

1998

  • Eichelsbacher, P.; Schmock, U.:  Exponential approximations in completely regular topological spaces and extensions of Sanov's theorem; Stoch. Processes and its Applications, Vol.77, No.2, 233-251 (1998).
  • Eichelsbacher, P.; Löwe, M.:  Large deviations for partial sums U-processes; Theoretical Probability and its Applications, Vol.43, 97-115 (1998).
  • Eichelsbacher, P.:  Moderate and large deviations for U-processes; Stoch. Processes and its Applications, Vol.74, No.2, 273-296 (1998).
  • Eichelsbacher, P.:  Partial sums U-processes large deviations in stronger topologies, Probab. and Statist. Letters, Vol.38, 207-217 (1998).

1997

  • Eichelsbacher, P.:  Large Deviations for products of empirical probability measures in the tau-topology; Journal of Theoretical Probability, Vol.10, No.4, 903-920 (1997).
  • Eichelsbacher, P.; Löwe, M.: Boltzmanns Gesetz S = k log W; Stochastik in der Schule, Band 17, Heft 3, S. 27-41, 1997.

1996

  • Eichelsbacher, P.:  Rate functions in the theory of large deviations; Statistics and Probability Letters, Vol.26, 279-283 (1996).

1995

  • Eichelsbacher, P.; Löwe, M.:  Large deviation principle for m-variate von Mises-statistics and U-statistics; Journal of Theoretical Probability, Vol.8, No.4, 807-824 (1995).